# SDR DALA2023072506020

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 107,788 hours, 15,960 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 ENTRY/SERVICE DOOR SLIDE ARMED INDICATING LIGHT SYSTEM DOOR 1R INDICATION INOP. CORRECTIVE ACTION: 1R SLIDE LIGHT OPS CK OK. MEL/PLACARD RMD. (2880611)
